10-27-2011, 07:49 AM
I was taking Propecia at 27 and was on it for about 2 years. For some reason, I started to develop an allergy to it. I started slowly breaking out in hives and have no I idea what it was. As I lowered the dose or skipped it a couple days, the hives would go away. I decided to stop taking it and I went about a year without doing anything. Im 31 now and Iíve noticed a very quick progression in loss. I went to a HT surgeon in New York and I described my allergy to propecia and he prescribed me Dutasteride. When I went to fill my prescription for it the other day, the pharmacist called me up with an attitude. She asked me if I was having an allergy to finasteride that I shouldnít be on Dutasteride. Is there finasteride in Dutasteride. Could I have the same allergy from Dutasteride or are there differences in both? I know they are from the same family but why would the HT Doc prescribe it. I didnít call and ask him yet but I was just curious what input I could get from this forum. Thanks.